Table of Contents Author Guidelines Submit a Manuscript

An erratum for this article has been published. To view the erratum, please click here.

Abstract and Applied Analysis
Volume 2010 (2010), Article ID 108651, 7 pages
Research Article

Mittag-Leffler Stability Theorem for Fractional Nonlinear Systems with Delay

1Department of Electrical and Computer Engineering, Faculty of Electrical Engineering, Babol Noshirvani University of Technology, Babol, Iran
2Department of Mathematics and Computer Science, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey
3Institute of Space Sciences, P.O. Box MG-23, 76900 Magurele-Bucharest, Romania

Received 3 May 2010; Accepted 14 July 2010

Academic Editor: Allan C. Peterson

Copyright © 2010 S. J. Sadati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. J. Sadati, D. Baleanu, A. Ranjbar, R. Ghaderi, and T. Abdeljawad (Maraaba), “Mittag-Leffler Stability Theorem for Fractional Nonlinear Systems with Delay,” Abstract and Applied Analysis, vol. 2010, Article ID 108651, 7 pages, 2010. doi:10.1155/2010/108651